MathSciNet Relay Station
MathSciNet bibliographic data
MR2240658 13D02 (13D40 14M05)
Fatabbi, Giuliana; Harbourne, Brian; Lorenzini, Anna Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3475–3483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement